# SDR SWIA2020042350234

- Difficulty date: March 20, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621-FS625 INTERCOSTAL AL STGR 13L, FLANGE NEXT TO SKIN IS CRACKED   (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED FS621.00-FS625.00 INTERCOSTAL AT STGR 13L. REF BOMBARDIER DWG, BOMBARDIER REO, & CRJ200SRM. COMPLIED WITH TASK CARD
